Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 15-21
http://dx.doi.org/10.1155/S0161171284000028

Closed spectral measures in Fréchet spaces

Department of Pure Mathematics, The University of Adelaide, Adelaide 5000, S.A., Australia

Received 13 July 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Ricker, “Closed spectral measures in Fréchet spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 15-21, 1984. https://doi.org/10.1155/S0161171284000028.